# SDR NWAA094286743

- Difficulty date: December 13, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 97,254 hours, 22,152 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, FIRE WARNING AND CHIME OCCURRED.  TAKEOFF ABORTED, RETURNED TO GATE.  MAINTENANCE TESTED ALL FIRE WARNING SYSTEMS, ALL NORMAL.  DUE TO HISTORY OF THE 1A MAIN DECK SMOKE DETECTOR, IT WAS PLACED ON MEL.  MAINTENANCE REPLACED THE SMOKE DETECTOR AT THE NEXT STATION.  OPERATION TEST WAS GOOD.  MEL WAS REMOVED.
